Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 2417195, 12 pages
https://doi.org/10.1155/2017/2417195
Research Article

Computational Methods for Solving Linear Fuzzy Volterra Integral Equation

Department of Mathematics, An-Najah National University, Nablus, State of Palestine

Correspondence should be addressed to Naji Qatanani; ude.hajan@inanataqn

Received 21 February 2017; Accepted 18 April 2017; Published 28 May 2017

Academic Editor: Mehmet Sezer

Copyright © 2017 Jihan Hamaydi and Naji Qatanani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Allahviranloo, S. Salahshour, M. Homayoun-Nejad, and D. Baleanu, “General solutions of fully fuzzy linear systems,” Abstract and Applied Analysis, vol. 2013, Article ID 593274, 2013. View at Publisher · View at Google Scholar · View at Scopus
  2. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus
  3. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Publisher · View at Google Scholar · View at Scopus
  4. L. A. Zadeh, “Linguistic variables, approximate reasoning and dispositions.,” Medical Informatics, vol. 8, no. 3, pp. 173–186, 1983. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Dubois and H. Prade, “Operations on fuzzy numbers,” International Journal of Systems Science. Principles and Applications of Systems and Integration, vol. 9, no. 6, pp. 613–626, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Goetschel and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  7. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Nanda, “On integration of fuzzy mappings,” Fuzzy Sets and Systems, vol. 32, no. 1, pp. 95–101, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Friedman, M. Ma, and A. Kandel, “Numerical solutions of fuzzy differential and integral equations,” Fuzzy Sets and Systems, vol. 106, no. 1, pp. 35–48, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. G. Tricomi, Integral Equations, Dover Publications, New York, NY, USA, 1982. View at MathSciNet
  11. S. Liao, “Beyond Perturbation: introduction to the homotopy analysis method,” in Modern Mechanics and Mathematics, vol. 2, pp. 1–336, Chapman and Hall/CRC Press, Boca Raton, Fla, USA, 2003. View at Google Scholar
  12. S. Abbasbandy, “Numerical solutions of the integral equations: homotopy perturbation method and Adomian's decomposition method,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 493–500, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Babolian, H. Sadeghi Goghary, and S. Abbasbandy, “Numerical solution of linear Fredholm fuzzy integral equations of the second kind by Adomian method,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 733–744, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Jafarian, S. Measoomy Nia, and S. Tavan, “A numerical scheme to solve fuzzy linear volterra integral equations system,” Journal of Applied Mathematics, vol. 2012, Article ID 216923, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. R. P. Kanwal and K. C. Liu, “A Taylor expansion approach for solving integral equations,” International Journal of Mathematical Education in Science and Technology, vol. 20, no. 3, pp. 411–414, 1989. View at Publisher · View at Google Scholar · View at Scopus
  16. L. Xu, “Variational iteration method for solving integral equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1071–1078, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Amawi, Fuzzy Fredholm Integral Equation of the Second Kind (M. S. Thesis), An-Najah National University, 2014.
  18. M. Amawi and N. Qatanani, “Numerical methods for solving fuzzy Fredholm integral equation of the second kind,” International Journal of Applied Mathematics, vol. 28, no. 3, pp. 177–195, 2015. View at Google Scholar
  19. J. Hamaydi, Analytical and Numerical Methods for Solving Linear Fuzzy Volterra Integral Equation of the Second Kind (M. S. Thesis), Najah National University, 2016.
  20. M. Ghanbari, “Numerical solution of fuzzy linear Volterra integral equations of the second kind by homotopy analysis method,” International Journal of Industrial Mathematics (IJIM), vol. 2, no. 2, pp. 73–87, 2010. View at Google Scholar
  21. H. H. Sorkun and S. YalcCinbac, “Approximate solutions of linear Volterra integral equation systems with variable coefficients,” Applied Mathematical Modeling, vol. 34, no. 11, pp. 3451–3464, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Gholami and B. Ghanbari, “Variational iteration method for solving Voltarra and Fredholm integral equations of the second kind,” General Mathematics Notes, vol. 2, no. 1, pp. 143–148, 2011. View at Google Scholar